Causes Fatigue Easily, Hissing Ears, Dizzy Kliyengan,?

Hello, I want to ask last year I was sick with hepatitis A and SGPT SGOT thank God it’s normal. u003cbr u003eBut as time goes by I feel is u003cbr u003e-Get tired quickly even though I have enough sleep for 6-7 hours. u003cbr u003e-Ears like hissing like old TV channels. u003cbr u003e-sometimes feels dizzy

1 Answer:

No answer yet.

: by

Related Question

Can You Take Paracetamol, Antibiotics And Immune Supplements Together?

Can You Take Paracetamol, Antibiotics And Immune Supplements Together?

(1 year ago)

at night, I want to ask, I’m on an outpatient basis and the medicine I take is paracetamol and ciprofloxacin, but I feel my body is still tired, can I take Imboost medicine a... Read more

Why After Taking Medicine Always Vomits?

Why After Taking Medicine Always Vomits?

(11 months ago)

In the afternoon I want to ask, I am on my stomach and I have been treated by two different doctors … but every time the medicine from the doctor runs out, I always feel naus... Read more

Causes Of Upper Abdominal Pain?

Causes Of Upper Abdominal Pain?

(1 year ago)

My stomach aches, and my stomach hurts and my genitals also think I have what disease, doctor?... Read more

Leave a Reply

Your email address will not be published. Required fields are marked *